MathSciNet Relay Station
MathSciNet bibliographic data
MR32607 (11,316d) 09.1X
Azumaya, Gorô On generalized semi-primary rings and Krull-Remak-Schmidt's theorem. Jap. J. Math. 19, (1948). 525–547.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement